# SDR HALA9900057

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46525
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Condition: Failed
- Location: Nr 4 Le Slat
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 939 - LAX - SLAT DISAGREE LIGHT ILLUMINATED WHEN FLAPS ARE SET FOR 2 DEGREE, TAKEOFF DISAGREE LIGHT DOES NOT GO OUT UNTIL FLAP SLAT RETRACTED.  REPLACED RIGHT NR 4 SLAT 'A' AND 'B' SENSOR, OPS CHECK OK.  (M)
